# SDR HEEA0011635

- Difficulty date: October 22, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N293CA
- Make and model: Bell 412
- Aircraft serial: 33005
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Cap
- Part number: 212030436007
- Condition: Worn
- Location: Skid
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUBBER DETERIORATED AND WORN.
